# SDR GTIA20130514603

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 20,892 hours, 10,108 cycles
- System (JASC): 5200 · Doors
- Part: Dampener
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPENER LOW PRESSURE. SERVICED L1 DAMPENER IAW ACFT MM.
